# SDR 9718729863

- Difficulty date: October 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47774
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND OVERWING EMERGENCY LIGHTS OVER THE AFT DOORS INOPERATIVE.  REPLACED BATTERY PACK PER MAINTENANCE MANUAL.  OPERATIONAL CHECK GOOD.
